# SDR FDEA202212152925

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757224
- Aircraft serial: 22912
- Aircraft time: 82,671 hours, 42,090 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: 146N378011
- Condition: None
- Location: N/A
- Part time: 82,671 hours, 42,090 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS NON-ROUTINE CREATED FOR SDR/RDR TRACKING OF AIRCRAFT DAMAGE AT STATION 1681 TO 1720   STRINGERS 23R TO 26R. 0000231760 : ROWLAND, GLEN J - 15-DEC-2022 23:04  ITEM WAS REPAIRED PER E.A. F-5330-T0371948 P1. SEE WO 84864 SEQ #6 FOR MAINTENANCE PERFORMED.   THIS IS A MAJOR REPAIR.
